# SDR A6WA200940077

- Difficulty date: February 18, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 1,360 hours, 12,697 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY REPAIRED ANGLE AND CLIP CRACKED AT F/S 484, RBL 27 AND RBL 36.0 (REF REO 53-41-059 REV A) FABRICATED ANGLE AND CLIP AND INSTALLED.  (K)
